# SDR REXA2022100602215

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 985 TO F.S. 1000.	FABRICATED SEAT TRACK RBL 9 FS 849-985 FROM 20276-288-0-0A IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 53-00-49-201002-A01. INSTALLED IAW CRJ 900 AMM 53-00-49-400-801-A07.
